# SDR ASAA2020012911997

- Difficulty date: January 23, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,610 hours, 9,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 277-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LWR THRESHOLD ANGLE HAS LIGHT CORROSION. GROUNDED - YES. REMOVED CORR FOUND TO BE OUT OF LIMITS IAW 737 900ER SRM 53 10 15 1A 2 REMOVED AND REPLACED ANGLE IAW 737 900ER SRM 51 40 02 0G 0 W 1 O .090 R 0 L 3 D .090.
